A polynomial-time approximation scheme for the Euclidean problem on a cycle cover of a graph

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)111-125
Number of pages15
JournalProceedings of the Steklov Institute of Mathematics
Volume289
DOIs
Publication statusPublished - Jul 2015

Keywords

  • NP-hard problem
  • polynomial-time approximation scheme
  • traveling salesman problem
  • cycle cover of size k
  • SALESMAN

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this